# SDR MASA2019051011851

- Difficulty date: May 10, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 36,340 hours, 29,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12AC EMER SIGN ONE BULB INOP. PLACED ON MEL.
